# SDR CA001026014

- Difficulty date: September 30, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech 300BEECH
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 10138800519
- Condition: Shorted
- Location: Electric Motor
- Part time: 1,957 hours, 2,571 cycles
- Component: Electric Motor
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MOTOR WOULD RUN AS DESIGNED BUT BECAUSE OF ONE BAD COMUTATOR SEGMENT WOULD NOT TURN WHEN SELECTED IF BRUSH WAS ON BAD SEGMENT.  DURING FLT AS HYD PRESS IS LOWERED (DUE TO TEMP) PUMP WILL COME ON FOR 1-2 SECONDS TO BUILD UP FROM 2,750 PSI TO 3,000 AND SHUT OFF.  A SAFETY MACHINE IS BUILT IN IF AFTER POWER IS SELECTED TO 15 SECONDS - 02 AMP BREAKER WILL POP AND SHUT OFF SYS - NORMAL GEAR EXT OR RETRACTION IS 8 SECONDS.  1ST TIME AFTER ONE ONE- HALF HRS OF FLT - C/B TRIPPED AND GEAR PUMPED DOWN BY HAND.  ACFT PLACED ON JACK, NORMAL,  PRESSURE SWITCH CHANGED AS IT WAS FELT TO BE INTERMITENT 2ND TIME IT HAPPENED - GEAR PUMPED DOWN AGAIN AND REMAINED FAILED.  POWER PAK  REPLACED.  (X)
